ABDUL N. MEMON, M.D.
To the editor: Only recently a few cases of pancreatitis induced by sulindac (Clinoril; Merck Sharp & Dohme, West Point, Pennsylvania) have been reported (1, 2). I write to report an additional case.
In October 1979, a 70-year-old woman was hospitalized for the treatment of nausea, vomiting, fever (38.3 °C), and abdominal pain. The patient consumed alcohol only socially. She had begun to take sulindac, 200 mg twice a day for the treatment of erosive osteoarthritis a month before this admission. Her cardiologist had been treating her with tablet Ser-Ap-Es (CIBA Pharmaceutical Company, Summit, New Jersey) once a day for
Learn more about subscription options.
Register Now for a free account.
MEMON AN. Pancreatitis and Sulindac. Ann Intern Med. 1982;97:139. doi: 10.7326/0003-4819-97-1-139_1
Download citation file:
Published: Ann Intern Med. 1982;97(1):139.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only